# SDR DALA2018110606456

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 74,146 hours, 55,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY CEILING LIGHTS INOP FROM ROW 24-28 AND ROW 4-1. REPLACED BATTERIES IN BOTH BATTERY PACKS IN OVERHEAD BINS 4 AND 28 PER MD88 AMM 33-53. LIGHTS WORK GOOD. (LP5255009)
